# SDR SWIA202404301118

- Difficulty date: November 18, 2024
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 52,047 hours, 44,815 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WING TO FUSELAGE FITTING OUTER SURFACE AT FS 473Â  (C-CHECK RO 04/30/2025)CLEANED UP CORROSION, PERFORMED HFEC NDT INSPECTION, NO CRACKS NOTED, PERFORMED ROTO PEEN ON BLENDED AAREAS AND RESTORED AREAS TO SURFACE FINISH REF. TO MHIRJ CRJ200 SRM 51-21-06 PARA.5D, NDTM 51-20-06 PT6, SRM 51-24-11 AND REO 601R-57-21-3881 REV. -- DATED: 2025-01-02
